Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 265, NWS Atlanta, GA

May 26, 2011Greene County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 26, 2011, 7:25 PM EDT for Greene County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2011, 7:25 PM EDT (23:25 UTC)
Expired
May 26, 2011, 8:15 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Greene County, GA

The radar

The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 7:50 PM EDTTSTM WND DMGGreensboro, GANUMEROUS TREES AND POWERLINES REPORTED DOWN COUNTY WIDE BY LOCAL LAW ENFORECEMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 3:44 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 516 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
516 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

724 
WUUS52 KFFC 262325
SVRFFC
GAC133-270015-
/O.NEW.KFFC.SV.W.0265.110526T2325Z-110527T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 815 PM EDT

* AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR REYNOLDS
  PLANTATION...MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
  PLAINS...GREENSBORO...SILOAM...UNION POINT AND WOODVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
THURSDAY EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3362 8298 3363 8299 3362 8300 3360 8299
      3359 8301 3350 8298 3337 8316 3345 8326
      3349 8328 3353 8328 3371 8311 3371 8305
      3367 8295
TIME...MOT...LOC 2325Z 219DEG 25KT 3347 8318

$$
1 follow-up statement
159 
WWUS52 KFFC 262350
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT THU MAY 26 2011

GAC133-270015-
/O.CON.KFFC.SV.W.0265.000000T0000Z-110527T0015Z/
GREENE GA-
750 PM EDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EASTERN GREENE COUNTY...

AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
UNION POINT...MOVING NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JACKSONVILLE AND DANIEL SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
THURSDAY EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3363 8298 3362 8300 3360 8299 3359 8301
      3354 8299 3338 8315 3345 8323 3371 8309
      3371 8304 3367 8295
TIME...MOT...LOC 2350Z 217DEG 29KT 3362 8306

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:14 PM EDT, 11 minutes earlier.

Area forecast discussion, May 26, 7:14 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT THU MAY 26 2011

.UPDATE...CONTINUING TO DO FREQUENT UPDATES TO TRY AND STAY AHEAD
OF THIS SYSTEM WHICH HAS SHOWN MORE STAYING POWER THAN MODELS HAVE
INDICATED. WIDESPREAD LARGE HAIL REPORTS ALONG WITH AN INCREASING
NUMBER OF WIND REPORTS THIS EVENING. FOR THE LATEST
UPDATE...ALLOWED WW 379 TO EXPIRE BUT CONTINUE WITH 384. HAVE BEEN
RELUCTANT TO TRIM ANYTHING OFF OF 384 BUT BASED ON RADAR
TRENDS...SHOULD BE ABLE TO WITHIN THE NEXT HOUR.

&&

.PREV DISCUSSION... /ISSUED 218 PM EDT THU MAY 26 2011/

..SEVERE STORMS LIKELY INTO TONIGHT...
..LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS...

SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...

REGIONAL SURFACE ANALYSIS SHOWS SURFACE TROUGH HAS PROGRESSED INTO
THE TENNESSEE VALLEY AND EXTENDS SOUTHWARD INTO NORTHERN ALABAMA
AND INTO THE GULF COAST OF MISSISSIPPI AND LOUISIANA. THUNDERSTORM
ACTIVITY ALONG AND AHEAD OF THIS FEATURE WAS BEING AIDED BY A BAND
OF MID LEVEL VORTICITY SHOWN BY LATEST RUC ANALYSIS WHICH IS AHEAD
OF THE MAIN MID LEVEL LOW OVER THE OHIO VALLEY. LOOKING AT THE
THERMODYNAMIC PROFILES...ATMOSPHERE IS BECOMING INCREASINGLY
CONDUCIVE TO SUPPORT ROBUST UPDRAFTS WITH THE MIXED LAYER CAPE NOW
IN EXCESS OF 2000 J/KG ALONG AND NORTH OF THE INTERSTATE 85
CORRIDOR. IN ADDITION...MID LEVEL LAPSE RATES ARE QUITE IMPRESSIVE
WITH VALUES NEARING 8 OVER SOUTHERN SECTIONS OF THE FORECAST AREA.
PUTTING THIS ALL TOGETHER LEADS ONE TO THE CONCLUSION THAT
THUNDERSTORMS WILL BECOME MORE WIDESPREAD THROUGH THIS AFTERNOON
AND EVENING WITH THE BIGGER QUESTION BECOMING THE EXTENT OF SEVERE
EXPECTED.

LOOKING AT THE ANALYZED SHEAR VALUES...50 KT CONTOUR AT 850 MB HAS
MADE ITS WAY INTO NORTH GA BUT THIS REALLY TAILS OFF TO THE SOUTH
WHERE 18Z SOUNDING IS ONLY SHOWING 20 KTS OR SO AT FFC. IN
ADDITION...HELICITY VALUES ARE NOT THAT IMPRESSIVE WITH THESE
STORMS...SO TORNADO POTENTIAL STILL APPEARS MINIMAL. TO SUM
UP...SEVERE WIND THREAT MAINLY ACROSS THE NORTHERN HALF...BUT HAIL
LIKELY WITH ANY SUSTAINED UPDRAFTS GIVEN LAPSE RATES AND INCREASED
PARTICLE SEPARATION DUE TO FLOW ALOFT. OF NOTE RECENTLY HAS BEEN
THE WRF SUITE WHICH HAS BEEN SHOWING THIS ACTIVITY TRANSLATING
EASTWARD QUICKLY DURING THE OVERNIGHT HOURS BUT MAINTAINING A GOOD
PORTION OF ITS INTENSITY DESPITE THE LOSS OF HEATING.

ACTIVITY SHOULD EVENTUALLY WANE LATE TONIGHT AND SHORT TERM MODELS
HAVE BEEN IN GENERAL MORE PROGRESSIVE WITH THE PATTERN...SHUNTING
MOST OF THE DEEP LAYER MOISTURE EAST OF I75 BY FRIDAY AFTERNOON.
WILL STILL STAY ON THE HIGH SIDE OF GUIDANCE GIVEN CONTINUED
INSTABILITY ALOFT ON FRIDAY AND THE FACT THAT WINDS REMAIN SOUTH
TO SOUTHWEST FOR EASTERN PORTIONS OF THE FORECAST AREA THROUGH
LATE FRIDAY AFTERNOON.

WITH MID LEVEL TROUGH SHIFTING EAST OF THE AREA BY SATURDAY AND
DEEPER MOISTURE CONTINUING TO DECREASE...ENOUGH CONFIDENCE EXISTS
TO PULL POPS FOR THE WESTERN HALF OF THE FORECAST AREA AND
ADVERTISE JUST 20 POPS FOR THE EXTREME EAST. THIS TOO MAY PROVE TO
BE TOO MUCH IN THE END WITH SATURDAY POSSIBLY BEING DRY AREAWIDE.

LONG TERM /SUNDAY THROUGH THURSDAY/...MAIN FEATURE THROUGH THE
EXTENDED WILL BE THE DOMINANT UPPER HIGH WHICH BUILDS OVER THE
REGION THROUGH EARLY NEXT WEEK. SOME INDICATIONS THAT HIGH
RETROGRADES ENOUGH ON MONDAY TO ALLOW PULSE CONVECTION TO DEVELOP
OVER THE MOUNTAINS BUT NOT ENOUGH EVIDENCE TO MODIFY EXTENDED
PORTION SIGNIFICANTLY AT THIS TIME.

AVIATION...
18Z UPDATE...
SHRA/TSRA ACROSS NW GA WILL MOVE SLOWLY THROUGH THE STATE THIS
AFTERNOON AND TONIGHT. EXPECTING TSRA AT ATL BY 21-22Z AND SHOULD
CONTINUE THROUGH 01-02Z.ONCE THIS LINE OF STORMS GOES THROUGH
SHOULD SEE WINDS CONTINUE OUT OF THE SW TURNING W BY DAYBREAK.
WINDS SPEEDS WILL BE IN THE 8-12KT RANGE WITH HIGHER GUST THROUGH
06Z...THEN CALM DOWN INTO THE 4-8KT RANGE 15Z FRI. EXPECTING IFR
TO MVFR VSBYS IN AND AROUND ANY SHRA/TSRA DEVELOPMENT. CEILINGS
SHOULD STAY VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT WITH A DECK
OF IFR CEILINGS MOVING IN AFTER 06Z. THIS LOW DECK WILL LIFT
TO MVFR LEVELS THROUGH 15Z THEN SCT OUT.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  82  62  87 /  70  40  20  20
ATLANTA         65  82  65  86 /  90  30  10   5
BLAIRSVILLE     62  76  56  82 /  90  40  10   5
CARTERSVILLE    61  81  58  89 /  90  30  10   5
COLUMBUS        67  87  67  91 /  90  30  10   5
GAINESVILLE     63  79  62  85 /  90  40  10  10
MACON           66  86  64  92 /  60  40  20  10
ROME            63  84  56  91 /  70  20  10   5
PEACHTREE CITY  62  83  58  89 /  90  30  10   5
VIDALIA         70  86  69  89 /  50  50  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BUTTS...
CHATTAHOOCHEE...CLARKE...CLAYTON...COWETA...CRAWFORD...DEKALB...
DOOLY...DOUGLAS...FAYETTE...FORSYTH...GREENE...GWINNETT...HALL...
HANCOCK...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JONES...LAMAR...MACON...MADISON...MARION...MERIWETHER...MONROE...
MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PEACH...PIKE...PUTNAM...ROCKDALE...SCHLEY...SOUTH
FULTON...SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...
TAYLOR...TROUP...TWIGGS...UPSON...WALTON...WARREN...WEBSTER...
WILKES...WILKINSON.

&&

DEESE
Hazardous weather outlook, May 26, 6:31 AM EDT, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 AM EDT THU MAY 26 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
631 AM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS
MAY BE SEVERE OVER NORTH GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE SOUTHEASTERN STATES WILL CONTINUE
TO WEAKEN AS LOW PRESSURE MOVES THROUGH THE OHIO VALLEY TODAY AND
TONIGHT. A TRAILING COLD FRONT WILL APPROACH NORTHWEST GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DAMAGING WINDS. LARGE HAIL AND AN
ISOLATED TORNADO ARE POSSIBLE.

.DISCUSSION...
A STRONG UPPER LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD FROM
THE MID MISSISSIPPI VALLEY INTO THE OHIO VALLEY THROUGH TONIGHT. A
MODERATELY UNSTABLE AIR MASS AND STRONG WIND SHEAR WILL SUPPORT
SCATTERED TO NUMEROUS THUNDERSTORMS. THE MOST FAVORED AREA FOR ANY
SEVERE THUNDERSTORMS WILL BE ATLANTA TO ATHENS NORTHWARD THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION ACROSS NORTH GEORGIA.

In the hours before

Special weather statement, May 26, 6:51 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 PM EDT THU MAY 26 2011

GAZ082-083-095-262315-
651 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN TWIGGS...BIBB AND HOUSTON COUNTIES UNTIL 715 PM EDT...

AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ELBERTA...MOVING NORTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
TWIGGS...BIBB AND HOUSTON COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE ELBERTA...ROBINS AIR FORCE BASE...
WARNER ROBINS...BULLARD...MIDDLE GEORGIA REGIONAL AIRPORT...
CENTERVILLE...RUTLAND...HUBER...RIPLEY...MYRICKS MILL...
FITZPATRICK...DRY BRANCH...FRANKLINTON AND CROSS KEYS. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3265 8372 3268 8370 3269 8371 3287 8359
      3287 8358 3288 8357 3284 8353 3284 8351
      3290 8341 3288 8339 3278 8335 3255 8356
TIME...MOT...LOC 2251Z 214DEG 20KT 3268 8358

16
Special weather statement, May 26, 6:53 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT THU MAY 26 2011

GAZ014-021>023-034-035-046-047-262315-
653 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN WALTON...
ROCKDALE...BARROW...CHEROKEE...DAWSON...FORSYTH...GWINNETT AND HALL
COUNTIES UNTIL 715 PM EDT...

AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN AND FREQUENT
CLOUD-TO-GROUND LIGHTNING FROM MATT TO WINDSOR...MOVING NORTHEAST AT
45 MPH.

WIND GUSTS OF 40 TO 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
THESE COUNTIES ALONG WITH VERY HEAVY RAIN. HEAVY RAIN...ESPECIALLY
ACROSS FORSYTH COUNTY...MAY RESULT IN FLOODING OF LOW-LYING AND
FLOOD PRONE AREAS DURING THE NEXT AREA.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

&&

LAT...LON 3451 8366 3444 8361 3437 8367 3430 8362
      3413 8382 3405 8371 3404 8358 3397 8354
      3375 8396 3380 8396 3376 8403 3392 8426
      3400 8425 3405 8410 3411 8426 3425 8426
      3430 8432 3444 8404 3442 8397 3450 8384
TIME...MOT...LOC 2251Z 239DEG 40KT 3429 8413 3405 8386
          3390 8385

19
Local storm report, May 26, 7:14 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             4 E HOSCHTON            34.09N 83.70W
05/26/2011  E0.75 INCH       JACKSON            GA   LAW ENFORCEMENT

&&

JLF
Special weather statement, May 26, 7:14 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT THU MAY 26 2011

GAZ106-262345-
714 PM EDT THU MAY 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN CRISP COUNTY UNTIL 745 PM EDT...

AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARABI...MOVING NORTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
CRISP COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ARABI AND HATLEY. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3180 8381 3195 8372 3190 8361 3181 8361
      3180 8362 3180 8380
TIME...MOT...LOC 2314Z 213DEG 25KT 3181 8368

16
Local storm report, May 26, 7:18 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     MADISON                 33.60N 83.47W
05/26/2011                   MORGAN             GA   PUBLIC

            TIN ROOF RIPPED OFF A PORCH.

&&

JLF
Local storm report, May 26, 7:23 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             OXFORD                  33.62N 83.87W
05/26/2011  E1.25 INCH       NEWTON             GA   PUBLIC

&&

JLF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:28 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker47 min
May 26, 3:17 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more43 min
May 26, 5:16 AM EDTSpecial Weather StatementFFCChattooga, Dade, Walker44 min
May 26, 1:08 PM EDTSpecial Weather StatementFFCDade52 min
May 26, 1:35 PM EDTSpecial Weather StatementFFCGordon25 min
May 26, 1:52 PM EDTSpecial Weather StatementFFCDade38 min
May 26, 1:53 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray52 min
May 26, 2:11 PM EDTSevere Thunderstorm WarningFFCDade, Walker34 min
May 26, 2:23 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray52 min
May 26, 2:38 PM EDTSpecial Weather StatementFFCWalker37 min
May 26, 2:43 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Pickens32 min
May 26, 2:46 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd44 min
May 26, 3:01 PM EDTSevere Thunderstorm WarningFFCUnion44 min
May 26, 3:12 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer33 min
May 26, 3:29 PM EDTSpecial Weather StatementFFCHarris31 min
May 26, 3:36 PM EDTSevere Thunderstorm WarningFFCGilmer, Pickens39 min
May 26, 3:37 PM EDTSpecial Weather StatementFFCFloyd23 min
May 26, 3:43 PM EDTSevere Thunderstorm WarningFFCFannin, Union47 min
May 26, 3:50 PM EDTSevere Thunderstorm WarningFFCFloyd40 min
May 26, 3:52 PM EDTSpecial Weather StatementFFCGordon, Murray38 min
May 26, 4:10 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray50 min
May 26, 4:15 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk45 min
May 26, 4:20 PM EDTSpecial Weather StatementFFCClayton25 min
May 26, 4:24 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon38 min
May 26, 4:29 PM EDTSpecial Weather StatementFFCTroup31 min
May 26, 4:29 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Union61 min
May 26, 4:44 PM EDTSevere Thunderstorm WarningFFCCoweta, Fulton46 min
May 26, 4:55 PM EDTTornado WarningFFCUnion32 min
May 26, 4:56 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Stewart34 min
May 26, 5:05 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Pickens45 min
May 26, 5:06 PM EDTSpecial Weather StatementFFCHeard24 min
May 26, 5:17 PM EDTSpecial Weather StatementFFCDeKalb28 min
May 26, 5:19 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens30 min
May 26, 5:22 PM EDTTornado WarningFFCTowns38 min
May 26, 5:25 PM EDTSpecial Weather StatementFFCHenry, Rockdale35 min
May 26, 5:26 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall49 min
May 26, 5:32 PM EDTSpecial Weather StatementFFCHaralson, Paulding, Polk28 min
May 26, 5:35 PM EDTSpecial Weather StatementFFCCarroll, Douglas25 min
May 26, 5:36 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union, White22 min
May 26, 5:38 PM EDTSpecial Weather StatementFFCCoweta, Fayette37 min
May 26, 5:42 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett33 min
May 26, 5:50 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Dawson, Douglas, Forsyth, Fulton and 1 more40 min
May 26, 5:53 PM EDTSpecial Weather StatementFFCWebster37 min
May 26, 5:56 PM EDTSpecial Weather StatementFFCLamar, Upson34 min
May 26, 6:01 PM EDTSpecial Weather StatementFFCClayton, Fayette29 min
May 26, 6:21 PM EDTSpecial Weather StatementFFCHall, Lumpkin, White39 min
May 26, 6:25 PM EDTSpecial Weather StatementFFCHall, Lumpkin, White35 min
May 26, 6:26 PM EDTSpecial Weather StatementFFCButts, DeKalb, Henry, Monroe, Rockdale34 min
May 26, 6:30 PM EDTSpecial Weather StatementFFCHouston30 min
May 26, 6:33 PM EDTSevere Thunderstorm WarningFFCNewton, Walton42 min
May 26, 6:36 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton39 min
May 26, 6:39 PM EDTSpecial Weather StatementFFCWilcox36 min
May 26, 6:49 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones41 min
May 26, 6:51 PM EDTSpecial Weather StatementFFCTwiggs24 min
May 26, 6:53 PM EDTSpecial Weather StatementFFCBarrow, Forsyth, Gwinnett, Hall22 min
May 26, 6:58 PM EDTSevere Thunderstorm WarningFFCWilcox32 min
May 26, 7:04 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Gwinnett, Hall, Jackson and 4 more41 min
May 26, 7:14 PM EDTSpecial Weather StatementFFCCrisp31 min
May 26, 7:40 PM EDTSpecial Weather StatementFFCHancock50 min
May 26, 7:42 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes33 min
May 26, 7:51 PM EDTSpecial Weather StatementFFCWilcox24 min
May 26, 7:58 PM EDTSpecial Weather StatementFFCWarren32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.